View : 48 Download: 0

Quantum Cohomologies on Products of Cosymplectic Manifolds and Circles

Title
Quantum Cohomologies on Products of Cosymplectic Manifolds and Circles
Authors
Cho, Yong SeungChai, Young Do
Ewha Authors
조용승
SCOPUS Author ID
조용승scopus
Issue Date
2018
Journal Title
BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY
ISSN
0126-6705JCR Link2180-4206JCR Link
Citation
vol. 41, no. 3, pp. 1211 - 1222
Keywords
Symplectic manifoldGromov-Witten invariantQuantum cohomologyCosymplectic manifold
Publisher
SPRINGER
Indexed
SCIE; SCOPUS WOS
Abstract
In this paper we study the products of cosymplectic manifolds and a unit circle, which have natural symplectic structures. We have some relations on moduli spaces, Gromov-Witten invariants, and quantum cohomologies of cosymplectic manifolds and the products. As an example we examine the cosymplectic manifold M = S-2 x T x S-1 and the product M x S-1 , and we also calculate their moduli spaces, Gromov-Witten invariants, and quantum cohomologies.
DOI
10.1007/s40840-016-0383-6
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE